# SDR FDEA201507082179

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 773 hours, 17,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Capsule
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST INDICATOR INOPERATIVE.  NEW  LAMPS & BATTERIES, NO HELP.  RELAMPED & PROPERLY SEATED PRESS TO TEST LIGHT CAPSULE ON EVACUATION SLIDE REMOTE PRESS INDICATOR.  OPERATIONS CHECKED GOOD IAW AMM 25-61-04-5.
